Capox stopped with immediate effect!

  • 2 replies
  • 9 subscribers
  • 411 views

Hello everyone 

I’m just wondering if anyone else has suddenly been told by their oncologist to stop taking the capecitabine tablets, and that the oxaliplatin will not continue? I’m both relieved and worried. I was experiencing some very bad side effects, and the list was growing after only two infusions. The oncologist thinks the oxi was making the cape more potent than it should’ve been. I’m very grateful that she is obviously taking this seriously, but wondering where that might leave me going forward. I have a meeting in two weeks time, but would like to be prepared. Thanks as always.

  • Hi  sorry to read about your concerns. I have no experience of these drugs so can’t help.

    Let’s look for folks to pick up on your post but to widen your ability to connect with others who have had the same experience you may also want to post this in the ‘cancer specific groups’ that you have been posting in as this may target people with experience better.

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge

  • Thanks Mike I really appreciate your response and advice. I hadn’t thought of posting in secondary liver group. Blaming chemo brain!